# SDR NOCA01107

- Difficulty date: January 12, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Assy
- Part number: 07482933M88P08
- Part serial: CYRTC9638
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT REV ISOLATION VALVE EICAS CAME ON AT LANDING WITH LEFT ENGINE REVERSER YELLOW STAYING ON.  STATUS MESSAGE LT REVERSER ISOLATION VALVE & LT REVERSER INTERLOCK WAS ALSO DISPLAYED.  VISUAL INSP SHOWS INBOARD REVERSER SHELL FULLY OPEN, FOUND CENTER DRIVE & FWD BACK HOUSING CRACKED.  REMOVED AND REPLACED CENTER DRIVE IAW MM 78-31-21.
